# SDR AALA202504161200

- Difficulty date: April 4, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N774XF
- Make and model: Airbus A319-112
- Aircraft serial: 2019
- Aircraft time: 66,026 hours, 33,949 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5311107720300
- Condition: None
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: REPLACE CONTINUITY FITTING RH SIDE FOR EA REQUEST EA 361898. MAINTENANCE  REPLACE CONTINUITY FITTING RH SIDE FOR EA REQUEST EA 361898.
